ITEM METADATA RECORD
Title: Complex Gaussian quadrature for oscillatory integral transforms
Authors: Asheim, Andreas ×
Huybrechs, Daan #
Issue Date: Oct-2013
Publisher: Academic Press
Series Title: IMA Journal of Numerical Analysis vol:33 issue:4 pages:1322-1341
ISSN: 0272-4979
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science